# SDR AALA202402286063

- Difficulty date: February 23, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 42,906 hours, 5,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2471
- Condition: No Test
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR 3 EPAS FAILED TEST. MAINTENACE REPLACED DOOR 3 EPAS BATTERY PACK IAW AMM 52-12-19.
